# SDR CALA2017111704105

- Difficulty date: November 17, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 92,238 hours, 18,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Dirty
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 DOOR WILL NOT DISARM.   HANDLE MOVES BUT SLIDE LIGHT STAYS ILLUMINATED.  CLEANED THE SENSOR, LIGHT OPS CHECKED OK.
